# SDR AALA201704129016

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,171 hours, 25,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Angle
- Condition: Migrated
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR, LEFT AFT EMERGENCY EXIT ECAM DURING CLIMBOUT. PRESSURIZATION NORMAL. ADJUSTED RETAINING ANGLE ON LEFT AFT EMERGENCY EXIT COVER. REINSTALLED ALL ECAM AND OTHER INDICATIONS NORMAL.
